GONALITY AND CLIFFORD INDEX OF PROJECTIVE CURVES ON RULED SURFACES

Title
GONALITY AND CLIFFORD INDEX OF PROJECTIVE CURVES ON RULED SURFACES
Author(s)
최영욱김선자[김선자]
Keywords
DOUBLE COVERINGS; PENCILS
Issue Date
201202
Publisher
AMER MATHEMATICAL SOC
Citation
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.140, no.2, pp.393 - 402
Abstract
Let X be a smooth curve on a ruled surface pi : S -> C. In this paper, we deal with the questions on the gonality and the Clifford index of X and on the composedness of line bundles on X with the covering morphism pi vertical bar(X). The main theorem shows that if a smooth curve X similar to aC(o) + bf satisfies some conditions on the degree of b, then a line bundle L on X with Cliff(L) <= ag(C) - 1 is composed with pi vertical bar(X). This implies that a part of the gonality sequence of X is computed by the gonality sequence of C as follows: d(r)(X) = ad(r)(C) for r <= L, where L is the length of the gonality sequence of C.
URI
http://hdl.handle.net/YU.REPOSITORY/29880
ISSN
0002-9939
Appears in Collections:
사범대학 > 수학교육과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE